# SDR A6WA200440039

- Difficulty date: April 10, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLOOR SUPPORT ANGLE AT FS 621 IS CRACKED.  PERFORMED A MAJOR REPAIR TO LEFT FS 621 UNDERFLOOR SUPPORT ANGLE BY REMOVING DAMAGE AND INSTALLING REPAIR ANGLES IAW BOMBARDIER INC REO 601R-53-61-117 REV B.  (M)
